Open Access

A theorem on zeros of entire functions and its applications


Full Text

Coming Soon.





Article Information

TitleA theorem on zeros of entire functions and its applications
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 91-104
MathSciNet MR2067956
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

V. P. Zastavnyi, A theorem on zeros of entire functions and its applications, Methods Funct. Anal. Topology 10 (2004), no. 2, 91-104.


BibTex

@article {MFAT267,
    AUTHOR = {Zastavnyi, V. P.},
     TITLE = {A theorem on zeros of entire functions and its applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {91-104},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=267},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues